RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1969, Volume 184, Number 1, Pages 24–27 (Mi dan34349)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

Cohomologies of algebras with unity

A. A. Korobov

Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

Full text: PDF file (605 kB)

Bibliographic databases:
UDC: 513.836
Presented: П. С. Александров
Received: 22.03.1968

Citation: A. A. Korobov, “Cohomologies of algebras with unity”, Dokl. Akad. Nauk SSSR, 184:1 (1969), 24–27

Citation in format AMSBIB
\Bibitem{Kor69}
\by A.~A.~Korobov
\paper Cohomologies of algebras with unity
\jour Dokl. Akad. Nauk SSSR
\yr 1969
\vol 184
\issue 1
\pages 24--27
\mathnet{http://mi.mathnet.ru/dan34349}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0238832}
\zmath{https://zbmath.org/?q=an:0203.34703}


Linking options:
  • http://mi.mathnet.ru/eng/dan34349
  • http://mi.mathnet.ru/eng/dan/v184/i1/p24

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Korobov, “Kogomologii topologicheskikh prostranstv i struktury ikh otkrytykh podmnozhestv”, UMN, 27:5(167) (1972), 243–244  mathnet  mathscinet  zmath
  • Number of views:
    This page:33
    Full text:27

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020